# SDR AALA2019111219011

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 10,727 hours, 4,108 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT AT IDLE THRUST AND FLAPS TWO, AC ROLLED LEFT AND RIGHT UNCOMMANDED, ROLL  RECOVERED WHEN SPEED BRAKES WERE MOVED FROM HALF TO FULL. HAPPENED THREE TIMES. F/CTL SYS PAGE  SHOWED AILERON MOVEMENT AND SYMETRICAL SPEEDBRAKE EXTENTION. AUTOPILOT WAS ENGAGED VERY SIMILAR TO WAKE TURBULANCE ENCOUNTER BUT NO AC NEARBY. MAINTENANCE PERFORMED TSM TASKS 27-10-00-810-836-A AND 27-60-00-810-851-A, ALL CHECKS NORMAL, NO FAULTS NOTED. OK FOR SERVICE.
